# SDR DALA1317410610

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 92,723 hours, 43,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 1b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE SEAT 1B AND 4B INOPERATIVE,  REPLACED LIGHT ASSY AT 1B AND FUSE ON POWER SUPPLY, OPS NORMAL.
